Bulletin of the American Mathematical Society

The bases of probability

B. O. Koopman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 10 (1940), 763-774.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503229

Mathematical Reviews number (MathSciNet)
MR0002723

Zentralblatt MATH identifier
0024.05002

Citation

Koopman, B. O. The bases of probability. Bull. Amer. Math. Soc. 46 (1940), no. 10, 763--774. https://projecteuclid.org/euclid.bams/1183503229


Export citation